# SDR SIMA200128103

- Difficulty date: October 8, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS LEVEL 2 FINDING ON A CORROSION REPAIR ITEM CARD NR 27521.  CORROSION HAS BEEN FOUND ON GALLEY FORWARD DIGITAL.  REPAIRED FORWARD DIGITAL IAW EMB GST-3309/01.  (M)
